2019
Том 71
№ 8

All Issues

Kushitskii Ya. S.

Articles: 4
Article (Ukrainian)

Corrected formulas for the poisson kernels of an elliptic boundary-value problem in a half space

Kushitskii Ya. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 770—773

Article (Ukrainian)

Poisson kernels of parabolic and elliptic boundary problems containing lower-order terms

Kushitskii Ya. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 187–192

Article (Ukrainian)

Stabilization of the solutions of boundary value problems in noncylindrical domains

Kushitskii Ya. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 4. - pp. 495–504

Article (Ukrainian)

Stabilization of a solution of a parabolic boundary problem

Kushitskii Ya. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 6. - pp.